# SDR 2022FA0000577

- Difficulty date: October 31, 2020
- Submitted: October 6, 2022
- Operation: General aviation
- Aircraft: N456JB
- Make and model: Tecnam P2010
- Aircraft serial: 065US
- System (JASC): 7160 · Engine Air Intake System
- Part: Screen
- Condition: Damaged
- Location: Air Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOTAL HOURS ON PART IS 193.0. DURING 100 HR. / ANNUAL INSPECTION FOUND AFT SCREEN FOR INDUCTION FILTER MISSING. SMALL PARTS FOUND STUCK TO ELEMENT. FOUND LARGE SECTION IN #4 INDUCTION TUDE. FOUND SMALL PARTS STUCK TO EXHAUST TAIL PIPE. THIS ACCOUNTED FOR APPROX 70% OF SCREEN THE REMAINING 30% HAS NOT BEEN FOUND. COMPRESSION TEST ON CYLINDERS WERE ALL ABOVE 75 OVER 80. THE FILTER ELEMENT WAS STARTING TO BE PULLED INTO THE FUEL INJECTION.
